# SDR SWAA2021091403359

- Difficulty date: August 3, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 520 Lbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT BS520 LBL24.5 WL208 / [01] REMOVED CORROSION ON PASSENGER CABIN SEAT TRACK STA 520; LBL 24.5; WL 208. MAX MATERIAL REMOVED WAS .024' 1' BY 4' ON TOP. OUT OF PER SRM 53-00-52-1A-1; SRM 51-10-02-0G-0. MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS2473; S/N UNKNOWN; EXPIRES 07/2022.; [02] VERIFIED CORROSION REMOVED AND OUT OF LIMITS PER SRM 53-00-52-1A-1; [03] UPDATED MEASUREMENT TABLE.; [04] INTALL PROTECTION OF THE EWIS DURIN MAINTENANCE BS 520 TO 480 FOR REMOVED SEAT TRACK L/H AMM 20-60-07-913-801; [05] REMOVED DAMAGED SEAT TRACK FROM BS480 - BS520; LBL24.5; WL208; IAW SRM 51-40-02-0G-0.; [06] RECEIVED SEAT TRACK FROM OSS; ALL REQUIREMENTS OF FABRICATION WERE ACCOMPLISHED ON CUSTOMER RO NO. ATSHFAB-100-301. LOCATED AN DRILLED NEW SEAT TRACK IAW SRM 51-40-05-0G-0 AND BOEING DWG. #143A5300; OK TO INSTALL.; [07] CERTIFIED ACTIONS 4; 5; & 6.; [08] RECEIVED SEAT TRACK FROM OSS. SEAT TRACK FABRICATED IN ACCORDANCE WITH BOEING DWG# 143A5310; ALL REQUIREMENTS OF FABRICATION WERE ACCOMPLISHED ON CUSTOMER RO NO. ATSHFAB-100-301. LOCATED AN DRILLED NEW SEAT TRACK IAW SRM 51-40-05-0G-0 AND BOEING DWG. #143A5300; OK TO INSTALL.; [09] CERTIFIED CORRECTION.; [10] VERIFIED CORRECTIVE ACTIONS 4;6 OK TO INSTALL; [11] INSTALLED NEW SEAT TRACK AT PASSENGER CABIN LBL24.5; FROM BS480 - BS520; WL208; IAW SRM 51-40-02-0G-0 AND BOEING DWG. #143A5300
